MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PRO-KINETIC ENERGY US 3.0/22; STENT, CORONARY

BIOTRONIK AG, BUELACH, SWITZERLAND PRO-KINETIC ENERGY US 3.0/22; STENT, CORONARY
Model Number 383896
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
A pro-kinetic energy stent system was chosen for treatment.The lesion could not be crossed with the device.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore no technical investigation on the subject could be performed.The manufacturing history was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.The final root cause is most likely related to external factors during the procedure.

Brand Name
PRO-KINETIC ENERGY US 3.0/22
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8841952
Report Number1028232-2019-03144
Device Sequence Number16967785
Product Code MAF
UDI-Device Identifier07640130435179
UDI-Public07640130435179
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2020
Device Model Number383896
Device Catalogue NumberSEE MODEL NO.
Device Lot Number02172658
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;